# SDR AALA982229

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 224D4418501
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1522 - EN ROUTE MIA-ORD - DURING CRUISE, THE GREEN RESERVOIR HYDRAULIC LEVEL DROPPED TO MINIMUM.  LANDING GEAR WAS LOWERED USING GRAVITY EXTENSION METHOD.  LANDED ORD WITHOUT INCIDENT.  REPLACED NR 2 ENGINE PRESSURE LINE AND BOTH ENGINE CASE DRAIN FILTERS FOR THE GREEN HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
